SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

Summertime Rashes, Breakouts & Red Dots

The summer can bring on hateful skin. Heat brings on sweat that gathers up airborne dirt like a mop and then resorbs the sludge in the cool shade. The result is itchy food for small bugs (things horrifying in their look, but small enough you can’t see) who roam about and leave a trail of minor eruptions in their excremental wake. Bumpy, itchy, hateful.

Sun poisoning is not as common as it once was, because so many of us now avoid the sun like an in-law, but it is a particular bane for fossils. Fossils generally have not a lot of sun quenching biochemicals left in their skin which has become like a dried leaf.

The poisoning is encouraged by medications that our current generation of fossils gobbles up by the trainload. Even a fairly brief outing turns into a flare up that persists with swelling and alarming inflammation. Caucasian skin seems most prone to this.

Unexplained rashes occur. The face is more susceptible because of the extensive network of nerves, so the rash or breakout begins there but then can, mysteriously, begin to move about, usually down to the neck and chest. Itching is common and annoying.

Taking roost in front of a blasting air conditioner does not help. Sleepless nights in Midland, Texas are not like amusement park fun. The scalp is another location for this itching and can be mistaken for a bad case of dandruff but usually there is not much flaking, if any.

It is very difficult for a dermatologist to sort out the whys and hows of these conditions so the recommendations are usually a cortisone cream or anti-itch cream like Benadryl and a reminder in the mailbox that you have skin cancer and will be dead soon without a complete submission to Big Pharma’s Remedies and Elixirs.

The doctor may provide an antibiotic (usually oral) that often does nothing but worth a go, it is thought. Placebo effects are real, you know. In other words, it is all in your head. And it just may be, but what is on your head is the problem. These doctor treatments are temporary and the condition often roars back.

Occasionally you will be pronounced living but are actually dead and the proof is that you have dermatitis, or, more musically, contact dermatitis. Which says you touched something and it set off an uncontrollable chain reaction – much like a fission bomb. Going nuclear is your bottom line and oh, by the way, you have skin cancer and will die of it without complete submission to Big Pharma, etc.

The Sherlock Holmes’s out there will want to pinpoint exactly and precisely when The Problem began. Was it something topical? Like a lotion or cleanser innocently applied? The “contact” in contact dermatitis?

The guilty minded will go further. Was it that ginormous hot fudge sundae with sprinkles, nuts and candy that roiled your stomach Friday; or, perhaps the seventeen cigarettes and half a bottle of Sark on Saturday; or, perhaps the 100 mg of THC from last Sunday, or the unexpected visit from the Prince of Darkness (the “ex”) on Monday?

And, now that you are self-examining closely, what in the dreadful trousers are these strange red dots on my thigh and look, more on my upper arms? Or chest, and I can see one, sort of, on my back. Gad. Slow motion explosions? Going nuclear?

Well, well. Let’s put a think together.

The “unexplained” rash out of nowhere is usually STRESS caused. You are anxious in ways you haven’t even begun to know. You are fidgety and distracted, road raging and knocking hats off small children and find yourself announcing to anyone in proximity, “I NEVER YELL!”

Something like that.

The stress induced condition can evolve from an annoying random itchiness on the face and neck to become a visible breakout and rash problem with the help of topical products that only aggravate the unstable skin. These include the usual suspects: moisturizers and cleansers, especially. Sunscreens are exceptionally good at causing and egging on a skin rash.

At the point of uh-oh, you want to set aside leave-ons for the most part and choose a very mild, neutral cleanser. I would use REVIVE from 302 Skincare. It has a very soothing effect. I would not use a Benadryl cream because of the carrier ingredients. Propylene glycol is not skin friendly. So before you rush out, check ALL the ingredients. Refer to the 302 Skincare REFERENCE TOPICS for discussions of many ingredients.

One practitioner, and she is not alone, has found that when there is no simple explanation for the rash, such as makeup, moisturizers, scrubs, cleansers and so on, that a simple trick works. The one time use of a salicylic cleanser. She uses the 3% SALICYLIC CLEANSER from 302 Skincare but there are others. The important thing to take away from that is the “one time use” because Bad Things Will Happen if you frequently resort to this. “Frequently” meaning like every few days.

Salicylic acid is not an acid, it is a phenol, so the electro-chemical charge is somewhat neutral. Alpha acids have no such redeeming quality. They are inflammatory right now (glycolic, lactic, etc.). Salicylic acid however has an anti-inflammatory character. But that can quickly turn evil with frequent use. Dr. Jekyll, Mr. Hyde.

So, that is a choice if you have a rash with no clearly explained cause from the usual suspects. Worth a shot. I would follow that application with the leave-on REVIVE.

If this gives you some skin clearing then know that you are manifesting your nervous wreckage and need to Zen that. Calm Blue Ocean. The salicylic acid is not your salvation, it is an indicator.

Another approach is to use one of Big Pharma’s anti-histamines (oral), such as Zyrtec® or Claritin® (there are others and some holistic practitioners have other natural approaches but that is a long subject). If one dose of Big Pharma’s anti-allergy pills knocks down the itching and rash, know that you are more likely a nervous wreck and not a dermatitis poster. It is an important distinction. Dermatitis is not going to reduce if you take an allergy pill. Stress induced rashes will reduce.

Now, about those tiny red spots, so very visible on white skin. These are busted capillaries, nothing to worry about. It just means you are falling to pieces, exploding in slow motion, and will someday soon go fossil and back to dust. Some have used Visine® to shrink these tiny red dots, and it often works. You know, ‘gets the red out.’ But, trying to look perfect can be stressful. Heh, heh.

0
0
Your Cart
Your Cart is EmptyReturn to Shop